Separate names with a comma.
Discussion in 'Rebooting - Porn Addiction Recovery' started by Anonymous86, May 17, 2019.
I don't think so. They haven't worked on me. Why is this? What's your experience with them?
They can make masturbation less satisfying. They tend to reverse emotions, so if you feel hyper-sexual, they can feel like they reduce libido. This won't happen in everyone.
I didn't feel any difference.
Is this normal on a flatline because the hyperstimulation of Porn messed up my neurochemicals?
Going to be honest; I am not qualified to answer this question. SSRIs tens to reverse emotions and feelings but not always. That’s why people tend to gain/ lose weight on them. You get an appetite back or you aren’t hungry.
These medications can take weeks to have the effect, so you may stay on them to see if you can tell a difference. The first week is not the time to see a difference.
I am using it and very help me on PMO by destroy libido I reach 119 day with nofap